Annals of Global Analysis and Geometry

, Volume 5, Issue 3, pp 179–191

Riemannian metrics of positive scalar curvature on compact manifolds with boundary

  • Pawel Gajer
Article

DOI: 10.1007/BF00128019

Cite this article as:
Gajer, P. Ann Glob Anal Geom (1987) 5: 179. doi:10.1007/BF00128019

We prove that any metric of positive scalar curvature on a manifold X extends to the trace of any surgery in codim > 2 on X to a metric of positive scalar curvature which is product near the boundary. This provides a direct way to construct metrics of positive scalar curvature on compact manifolds with boundary. We also show that the set of concordance classes of all metrics with positive scalar curvature on Sn is a group.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© VEB Deutscher Verlag der Wissenschaften 1987

Authors and Affiliations

  • Pawel Gajer
    • 1
  1. 1.Mathematical InstituteUniversity of WroclawWroclawPoland

Personalised recommendations